# SDR F3LA2023121100228

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N718FR
- Make and model: Airbus A321-211
- Aircraft serial: 07575
- Aircraft time: 20,932 hours, 8,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 32146210
- Part serial: 156732
- Condition: Failed
- Location: Zone 200
- Part time: 17,404 hours, 7,505 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AC WAS IN SCHEDULED MAINTENANCE AND WAS NOT OOS DUE TO THIS ISSUE.   DURING EPSU TEST, MESSAGE SHOWN ESCAPE SLIDE R2/EPSU 14WL FWD1.  R2 DOOR EPSU WAS REMOVED AND REPLACED IN REF. TO AMM 33-51-38-000-001-A/400-001-A, OPS CHECK GOOD. A/C OK FOR SERVICE.
